# SDR DALA2019020540753

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 40,262 hours, 19,792 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKED VERTICAL ATTACH ANGLE P/N: 5912188-50 RH (EHV). SUMMARY: OF NRC.00120 VERTICAL ATTACH ANGLE P/N: 5912188-50 RH WAS REPLACED PER MD-90 VOL.II SRM 51-30-05 AND VOL.II SRM 51-30-02. (LP# 0930800)
